bactrim DS I am taking the generic suflamexthorate tmp ds

Discussion in 'Fibromyalgia Main Forum' started by hensue, May 15, 2009.

  1. hensue

    hensue New Member

    Something like that I am not sure the spelling of the sulfa part is correct it is not in front of me. My Doc has given this to me for bladder infection.
    Can I tell you it is gone and I do not know what this drug does along with Coq10 I forgot I started that right after I stopped burning. Something is making me feel almost normal. I have more energy I have even halved my tablets of the sulfa just to make them last longer. They are white oblong with a v on one side and numbers on the other. Like b6 or 68.

    What I am trying to say is the days I have not taking this drug I feel like I have chronic fatigue and fibro. Now I do not know what is going on and know this antibiotic. I would like to take it forever and I have walked is it working right with the other meds I take. Which is wellbutrin and one Hbp pill. What could be doing this?? It is not my imagination. I will go a couple of day and I will hurt and have no energy.
    Got up this morning popped half and multivitamin malic acid and coq10.
    Then hbp med and wellbutrin sr 150 mg.

    I know there are some hightly intelligent people on this board. I am sure my Doc will think I am crazy if I tell him this. I drink water taking this like the package. It is a sulfa drug right. Is it possible I could take this long term?? The only other antibiotics I have taken were just a couple in the past 2 years when the sinus infections would not go away.

    All you smarter that me people tell me what is going on. plus I am getting rid of excess water. I always envied people, now this is crazy that were in other stalls and were urinating like a goat and I am trying to push it out. That has been me my whole life and I have had plenty of cultures and all the crap urologist do. Nothing showed up except sometime excess protein. I have more energy taking this and less pain.
    I want to get up and go.
    This is very confusing
    let me know what you think

    So what is the cosensus here???
  2. TigerLilea

    TigerLilea Active Member

    You do NOT want to be taking Bactrim DS. This drug has some very serious side-effects and has been deemed a very "last resort" antibiotic in England.

    I was put on this drug for a supposed bladder infection, and after two days I could barely walk. It turns out that this is a very common side-effect from Bactrim DS. Also, it is very common to become unable to digest fruits and vegetables. I have never recovered from the side-effects of this drug and will have to live with them for the rest of my life.

    In Canada this drug goes by the name of Novo Trimel, and in England by Septra. Look at all of the info that Brian Deer put together in an expose in "The Sunday Times".
  3. gasolo

    gasolo New Member

    A common drug used for urinary tract infections and community aquired mrsa soft tissue infections. I have used the drug many times over the past 20 years The only problem I've seen is an occational allergic reaction and stomach upset.

  4. hensue

    hensue New Member

    I know that is so now, I did hurt but when I was taking the bactrim ds
    I had much more energy, got up ready to go.